IJPAM: Volume 60, No. 1 (2010)

OPTIMIZATION APPROACH TO THE VALUATION MODEL

B. Serod$^1$, R. Enkhbat$^2$
$^1$School of Mathematics
Mongolian University of Science and Technology
MONGOLIA
e-mail: [email protected]
$^2$School of Mathematics and Computer Sciences
National University of Mongolia
P.O. Box 46/635, Ulaanbaatar, 210646, MONGOLIA
e-mail: [email protected]


Abstract.

Received: January 15, 2010

AMS Subject Classification: 97M40

Key Words and Phrases: value of asset, optimization, risk

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 1